Harms of using medical (allopathic) appetite suppressants

Introduction and Background

Allopathic medicines are known to be more effective than Homeopathic medicines for sure. It is well approved by most of certified physicians who have learnt the medical science. However, the side effects of using allopathic medicine are not considered to be approbated at all as they have some damaging impacts on human health. Unlike Homeopathy or scientific herbal treatments allopathic medicines are easy to use and can help patients derive the result quickly. Also they are near to hand of the patient in comparison to other specifically detailed medicines.

Discussions

Among various medications appetite suppressants have been increasingly used over the years by interested and deliberately guided people. It is because physicians have observed quick results which were not so effective in the past and not so much helpful to beget the prognosis by other types of treatments. Also patients promptly use such suppressants in order to cut short the treatment plan and processes while other recommended medicines could not help them get such quick results. However, an appetite suppressant could be a one way therapy to suit the fancy of the patient and make a change in the physical status fast helping the patient lose the weight. Weight loss could never have been so easier and trendy as it is now by means of the use of appetite suppressants. The chemical agents of these drugs usually remove the feeling of hunger and let them be without taking foods that they could receive on regular occasions. However, some patients have reported that they experienced huge side effects for using these suppressants even under the secure observation of the physician. The question is that whether they would overlook the side effect or they would continue using this medication to achieve their desired results since many other Allopathic treatments have such issues with side effects while they are inevitably used for prognosis.

Side effects which have evidently been found

  • Subsequently arrived depression
  • disorganized activity of the Central Nervous System due to some severe damages
  • Loss of memory
  • Increased blood pressure and hypertension due to regular use of appetite suppressants
  • Unclear visions caused by frequent blurred perception
  • Mood disorder and frequent pain in the chest
  • Regular growth of the constipation and the dizziness

Secondary hypertension, a kind of high blood pressure is caused by the absorption of appetite suppressant. A person with high blood pressure has hypertension that is not as much identifiable as secondary hypertension is. Secondary hypertension is related with other physical issues. Person who receives appetite suppressants within 14 days of taking MAOI can have utter high blood pressure- according to the report of University of Maryland Medical Center. Lung dysfunction such as pulmonary hypertension can be occurred because of blood pressure in the relevant artery can be linked to the absorption of appetite suppressants such as Flenfluramine, dexflenfluramine, etc.

According to the report of the National Institute of Health some terrific side effects caused by absorbing appetite suppressants can call for emergency medical conditions. Cardiovascular shortcomings and allergic reaction can be found due to the use of appetite suppressants. Difficulty in breathing, painful urination, numbness, uneven heartbeat, edema, pain in chest, lower ability of exercising, being fainted, hives or rash, uneven bleeding, sore throat, etc are also the symptoms of indispositions caused by the intake of appetite suppressants.

Prolonged use of appetite suppressants may cause severe psychotic symptoms such as border line personality disorders, insomnia, paranoid activity, hyperactivity, etc. Such continuous usage causes grand delusion, optical illusion, phobia, frequent hallucination, etc. Development of clinical Obsessive Compulsive Disorder can also be done by means of using appetite suppressants.

According to the report shown by NIH, prolonged use of appetite suppressants may lead to physical and mental dependency, and consequently hampers the working ability as well. During the drug withdrawal or tapering by the physician the patient might experience psychological dependency and feel lonely in regular life. Nausea, tendency of vomiting, cramps in abdominal areas, feeling toiled, weak, inadequate, etc are symptoms of the withdrawal of appetite suppressants.

According to the report of Vanderbilt University there are some appetite suppressants that cause mouth dryness. As a result some dental diseases such as tooth decay, gum dysfunctions, etc may take place.

Conclusion

Though appetite suppressants are revolutionary because of the fact that obesity turned out to be a social problems from a personal problem these days, physical consequences are other parts that let not conscious people use them without consulting with the physician. Almost about all medications have some side effects along with its indispensable conveniences, but, appetite suppressants are definitely causing as many burdens as not to consider. Mostly for it affects upon the central nervous system and causes potential loss of neurotic balance as well as causing the loss of memory nobody feels free to use it. On the other hand, the purpose of the treatment may have other alternatives and people can use them precisely. Suppose, for losing weight one can choose balanced diet on a regular basis and take proper physical exercises so that one won’t have to depend on using the appetite suppressant as a fundamental medication.